# SDR NACA2022012300001

- Difficulty date: January 23, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,227 hours, 13,917 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER START ATTEMPT ON GROUND AFTER FLIGHT. PERFORMED APU HEALTH CHECK B767-40 NO FAULTS NOTED, GROUND VERIFICATION CHECK OK.
